# SDR ASOA201612281360

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670334593
- Condition: Corroded
- Location: Bs 476-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SIDE FLOOR SUPPORT SEGMENT CORRODED IN SEVERAL AREAS.   REMOVED CORROSION, REPAIRED AND INSTALLED THE FLOOR SUPPORT IAW REO670-53-31-393 AND REO 670-53-00-029.
